Alert archive / Florida / Frost Advisories in 2011

Frost Advisory 2, NWS Tampa Bay, FL

November 11, 2011

NWS Tampa Bay, FL issued this frost advisory at Nov 11, 2011, 2:52 PM EST. It took effect at Nov 12, 2011, 3:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2011, 2:52 PM EST (19:52 UTC)
In effect from
Nov 12, 2011, 3:00 AM EST
Expired
Nov 12, 2011, 8:00 AM EST
In force
5 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WWUS72 KTBW 111952
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EST FRI NOV 11 2011

...FREEZE WATCH IN EFFECT FOR INTERIOR LEVY AND CITRUS COUNTIES LATE
FRIDAY NIGHT AND EARLY SATURDAY MORNING...

.TEMPERATURES ARE EXPECTED TO FALL NEAR FREEZING FOR SEVERAL HOURS
AROUND DAYBREAK AS A STRONG AREA OF COOL HIGH PRESSURE BUILDS
INTO THE FLORIDA PANHANDLE FRIDAY NIGHT.

FLZ039-121300-
/O.UPG.KTBW.FZ.A.0008.111112T0800Z-111112T1300Z/
/O.NEW.KTBW.FR.Y.0002.111112T0800Z-111112T1300Z/
LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND
252 PM EST FRI NOV 11 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 


* TEMPERATURE...LOW TEMPERATURES OF 32 DEGREES ARE EXPECTED ACROSS
  INTERIOR LEVY COUNTY FOR ONE TO TWO HOURS HOURS AROUND SUNRISE
  SATURDAY. COASTAL AREAS WILL REMAIN IN THE MID TO UPPER 30S.

* IMPACTS...AREAS OF FROST WILL DEVELOP ACROSS INTERIOR LEVY
  COUNTY LATE TONIGHT. SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO
  THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE
  TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ042-121300-
/O.NEW.KTBW.FR.Y.0002.111112T0800Z-111112T1300Z/
CITRUS-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS
252 PM EST FRI NOV 11 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
EST SATURDAY. 

* TEMPERATURE...LOW TEMPERATURES OF 33 TO 35 DEGREES ARE EXPECTED
  ACROSS INTERIOR CITRUS COUNTY TONIGHT WITH THE COLDEST
  TEMPERATURES RIGHT AROUND DAYBREAK. 

* IMPACTS...AREAS OF FROST WILL DEVELOP ACROSS INTERIOR CITRUS
  COUNTY. SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
172 
WWUS72 KTBW 112321 CCA
NPWTBW

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
620 PM EST FRI NOV 11 2011

...FROST ADVISORY IN EFFECT FOR INTERIOR LEVY AND CITRUS COUNTIES
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING...

.TEMPERATURES ARE EXPECTED TO FALL NEAR FREEZING FOR SEVERAL HOURS
AROUND DAYBREAK AS A STRONG AREA OF COOL HIGH PRESSURE BUILDS
INTO THE FLORIDA PANHANDLE FRIDAY NIGHT.

FLZ039-121300-
/O.UPG.KTBW.FZ.A.0008.111112T0800Z-111112T1300Z/
/O.NEW.KTBW.FR.Y.0002.111112T0800Z-111112T1300Z/
LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND
620 PM EST FRI NOV 11 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 


* TEMPERATURE...LOW TEMPERATURES OF 32 DEGREES ARE EXPECTED ACROSS
  INTERIOR LEVY COUNTY FOR ONE TO TWO HOURS HOURS AROUND SUNRISE
  SATURDAY. COASTAL AREAS WILL REMAIN IN THE MID TO UPPER 30S.

* IMPACTS...AREAS OF FROST WILL DEVELOP ACROSS INTERIOR LEVY
  COUNTY LATE TONIGHT. SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO
  THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE
  TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ042-121300-
/O.NEW.KTBW.FR.Y.0002.111112T0800Z-111112T1300Z/
CITRUS-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS
620 PM EST FRI NOV 11 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM
EST SATURDAY. 

* TEMPERATURE...LOW TEMPERATURES OF 33 TO 35 DEGREES ARE EXPECTED
  ACROSS INTERIOR CITRUS COUNTY TONIGHT WITH THE COLDEST
  TEMPERATURES RIGHT AROUND DAYBREAK. 

* IMPACTS...AREAS OF FROST WILL DEVELOP ACROSS INTERIOR CITRUS
  COUNTY. SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this frost advisory went out at Nov 11, 1:50 PM EST, 1 hour 2 minutes earlier.

Area forecast discussion, Nov 11, 1:50 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
150 PM EST FRI NOV 11 2011

.SHORT TERM (TONIGHT-SUNDAY)...
MID/UPPER LEVEL TROUGH ALONG THE U.S. EAST COAST WILL CONTINUE TO
MOVE OUT INTO THE ATLANTIC WITH RIDGING BUILDING OVER THE GULF
AND FLORIDA BY SUNDAY. AT THE SURFACE...HIGH PRESSURE WILL MOVE
ACROSS THE SOUTHEAST U.S. TONIGHT AND OUT INTO THE WESTERN
ATLANTIC OVER THE WEEKEND.

FOR TONIGHT THE PRESSURE GRADIENT WILL RELAX WITH WINDS
DIMINISHING AND BECOMING NEARLY CALM ACROSS THE NATURE COAST AND
REMAINING AROUND 5 MPH ELSEWHERE AWAY FROM THE COAST. THIS ALONG
WITH CLEAR SKIES WILL LEAD TO GOOD RADIATIONAL COOLING ALLOWING
TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. LOW TEMPERATURES ARE
EXPECTED TO BE IN THE 30S ACROSS THE NATURE COAST AND 40S TO LOWER
50S ELSEWHERE. STILL LOOKS LIKE WE COULD SEE SOME PATCHY FROST
ACROSS THE NATURE COAST AND HAVE LEFT IN THE FORECAST FOR MUCH OF
CITRUS...SUMTER AND HERNANDO COUNTIES. ACROSS LEVY TEMPERATURES
ARE EXPECTED TO FALL INTO THE LOWER 30S AWAY FROM THE COAST AND
HAVE GONE WITH AREAS OF FROST HERE. COULD SEE FREEZING
TEMPERATURES FOR AN HOUR OR SO OVER INLAND LEVY...BUT NOT SURE IF
WE WILL GET THE NECESSARY 2 HOURS OR MORE AT OR BELOW 32 FOR A
FREEZE WARNING AND HAVE DECIDED TO JUST GO WITH A FROST ADVISORY.

ON SATURDAY WINDS WILL VEER AROUND TO THE EAST AND THE RAPID
MODERATING TREND WILL GET UNDERWAY UNDER MOSTLY SUNNY SKIES.
TEMPERATURES WILL CLIMB INTO THE LOWER 70S NORTH TO UPPER 70S
SOUTH.

SATURDAY NIGHT INTO SUNDAY THE MODERATING TREND WILL CONTINUE WITH
MOISTURE GRADUALLY INCREASING. SHOULD REMAIN MOSTLY CLEAR SATURDAY
NIGHT THEN BECOME PARTLY CLOUDY DURING SUNDAY AS MOISTURE MOVES
WEST OFF THE ATLANTIC...ESPECIALLY ACROSS THE SOUTHERN AND
SOUTHERN INTERIOR PORTIONS OF THE AREA. TEMPERATURES SATURDAY
NIGHT WILL ONLY FALL INTO THE MID 40S NORTH TO UPPER 50S SOUTH
WITH HIGHS ON SUNDAY IN THE UPPER 70S TO LOWER 80S.

.LONG TERM (SUNDAY NIGHT-FRIDAY)...
AN UPPER HIGH WILL BUILD OVER THE STATE AND SLOWLY SHIFT EAST
THROUGH WEDNESDAY...WITH A SHORTWAVE APPROACHING THE STATE ON
THURSDAY. SURFACE HIGH PRESSURE WILL BE RIDGING ACROSS THE AREA
FROM THE NORTHEAST THROUGH WEDNESDAY THEN A TROUGH/WEAK LOW
PRESSURE SYSTEM WILL APPROACH THE AREA LATE WEDNESDAY THROUGH
THURSDAY ALLOWING FOR A SLIGHT CHANCE OF RAIN. ABOVE NORMAL
TEMPERATURES WILL REMAIN IN PLACE THROUGH THE WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL WITH WINDS DIMINISHING THIS AFTERNOON
AND EVENING.

&&

.MARINE...
WINDS AND SEAS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AND EVENING
AND SHOULD BE ABLE TO ALLOW SMALL CRAFT ADVISORY TO EXPIRE.
HOWEVER...WILL STILL NEED EXERCISE CAUTION INTO THIS EVENING.
WINDS WILL VEER AROUND TO THE EAST FOR THE WEEKEND AND THEN
SOUTHEAST EARLY NEXT WEEK WITH SPEEDS GENERALLY 15 KNOTS OR
LESS. HOWEVER...DURING THE OVERNIGHT HOURS THIS WEEKEND SPEEDS
COULD INCREASE TO 15 TO 20 KNOTS...ESPECIALLY OVER THE OFFSHORE
WATERS.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL CONTINUE BELOW 35 PERCENT ACROSS
MUCH OF THE REGION THIS AFTERNOON...BUT WINDS AND ERC VALUES WILL
REMAIN BELOW CRITICAL LEVELS. OTHERWISE...LOW LEVEL MOISTURE WILL
INCREASE OVER THE NEXT FEW DAYS WITH NO FIRE WEATHER CONCERNS
ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  48  76  57  81 /   0   0   0   5
FMY  52  79  59  83 /   0   0   0   5
GIF  48  76  56  80 /   0   0   0   5
SRQ  48  78  57  82 /   0   0   0   5
BKV  35  75  47  81 /   0   0   0   5
SPG  55  74  62  79 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FROST ADVISORY FROM 3 AM TO 8 AM EST SATURDAY FOR LEVY.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON
     FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY
     WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM...24/COLSON
AVIATION...09/RUDE
Hazardous weather outlook, Nov 11, 4:50 AM EST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
450 AM EST FRI NOV 11 2011

FLZ039-042-043-048>052-055>057-060>062-065-112200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
450 AM EST FRI NOV 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...MARINE GUST IMPACT...
NORTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CREATE HAZARDOUS
BOATING CONDITIONS ON ALL COASTAL WATERS OF WEST CENTRAL AND
SOUTHWEST FLORIDA THROUGH EARLY THIS AFTERNOON.  WINDS AND SEAS WILL
GRADUALLY BEGIN TO SUBSIDE LATE THIS AFTERNOON THROUGH SATURDAY.

...FIRE WEATHER IMPACT...
MUCH DRIER AIR WILL ADVECT OVER THE REGION WITH AFTERNOON
RELATIVE HUMIDITY VALUES DROPPING BELOW 35 PERCENT FOR MORE THAN
FOUR HOURS OVER MUCH OF THE FORECAST AREA. RED FLAG CONDITIONS
ARE NOT EXPECTED AS ERC VALUES WILL REMAIN BELOW CRITICAL
LEVELS...HOWEVER A FIRE DANGER STATEMENT HAS BEEN ISSUED DUE TO
THE EXTENDED PERIOD OF LOW RELATIVE HUMIDITY VALUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

OGLESBY

Nearby

Frost Advisories in Florida, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.